# SDR JJBA20250424066

- Difficulty date: April 22, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 145761
- Aircraft time: 48,248 hours, 32,482 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 39,420 hours, 26,952 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23074862
- Condition: Shutdown
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: B, A

## Discrepancy

E-1 AUTO SHUTDOWN ON FINAL. REMOVED AND REPLACED LH ENGINE. OPS AND LEAK CHECK SAT.
